≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

withdrawal from pristiq

My 16 year old son has been on Pristiq since late 2019 or early 2020. He was also on Wellbutrin for a few months. The doctor recently took him off the wellbutrin. My son wants to go off the pristiq because he said that it makes him numb. The doctor said that he would help him go off of it starting at the next appointment in late November. My son missed a couple of days of pristiq, not consecutive days. And then a couple of days later he missed two days in a row. He started vomiting and has had bouts of vomiting three out of the last four nights. He doesn't want to continue taking the pristiq now that it has been so many days and he vomits every time he tries to take it now. He doesn't sleep well at all and is very depressed, even before stopping the pristiq and wellbutrin. He had a lot of nausea before going off the two medications also and would have bouts of vomiting. He is not really doing much during the time that he is awake except watch tv and work on a crafting project. It is about all he can do. He is on an alternative program for school where he is just working towards his high school credits at his own pace but he has been so depressed that he hasn't even touched the work for three weeks or so. Last night I gave him nux vomica 200. He woke up briefly around 8 am and I asked how his stomach is and he said that he didn't feel good. I want to help him get off the medication and decrease his nausea and vomiting. He will not take the pristiq again so tapering off is not an option but I want to make it less uncomfortable for him and get him back to being able to do his school work.
 
  munchimoo on 2020-11-05
This is just a forum. Assume posts are not from medical professionals.
Send email to drjitesharma at live dot com.
Give him your thread title and user name and ask if he could respond to this thread.
If you click any user name it will show bio and past threads.
Any person who joins this forum can offer advice even if they know very little. You have to research who you are talking to. If you scroll thru forum you can see threads drjitesh responded to and click his name.
 
simone717 last year
ok, Thank you!
 
munchimoo last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.